MathSciNet Relay Station
MathSciNet bibliographic data
MR1828466 14M25 (14E05 14Q99)
Howald, J. A. Multiplier ideals of monomial ideals. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2665–2671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement